Alert archive / Mississippi / Tornado Warnings in 2019

Tornado Warning 116, NWS Jackson, MS

December 29, 2019Hinds County, Madison County, Mississippi

NWS Jackson, MS issued this tornado warning at Dec 29, 2019, 2:51 PM CST for Hinds County, Madison County, Mississippi. It was in force for 39 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 29, 2019, 2:51 PM CST (20:51 UTC)
Expired
Dec 29, 2019, 3:30 PM CST
In force
39 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Hinds County, MS, Madison County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 36 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 29, 2:51 PM CSTTORNADO1 Wnw Bolton, MSSEVERAL TREES DOWN NEAR BOLTON. REPORTED BY EMA.
Dec 29, 2:59 PM CSTTSTM WND DMG4 E Brownsville, MSTREES DOWN. POSSIBLE TORNADO. REPORTED BY EMA.
Dec 29, 3:06 PM CSTTSTM WND DMG2 N Brownsville, MSTREE DOWN ON ABERNATHY ROAD NEAR BROWNSVILLE. REPORTED VIA SOCIAL MEDIA.
Dec 29, 3:06 PM CSTTSTM WND DMG2 Ne Clinton, MSTREE DOWN ON WARRIOR LANE IN CLINTON. REPORTED VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2019-12-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2019-12-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 180 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
180 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

876 
WFUS54 KJAN 292051
TORJAN
MSC049-089-292130-
/O.NEW.KJAN.TO.W.0116.191229T2051Z-191229T2130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
251 PM CST Sun Dec 29 2019

The National Weather Service in Jackson has issued a

* Tornado Warning for...
  Northeastern Hinds County in central Mississippi...
  Southwestern Madison County in central Mississippi...

* Until 330 PM CST.
    
* At 251 PM CST, a severe thunderstorm capable of producing a tornado
  was located over Bolton, or 8 miles west of Clinton, moving
  northeast at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Clinton and Brownsville around 300 PM CST.
  Flora and Pocahontas around 310 PM CST.
  Madison, Ridgeland and Annandale around 320 PM CST.
  Gluckstadt around 325 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3230 9050 3243 9056 3261 9027 3253 9005
      3234 9012
TIME...MOT...LOC 2051Z 240DEG 38KT 3237 9048 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

EC
3 follow-up statements
316 
WWUS54 KJAN 292057
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
257 PM CST Sun Dec 29 2019

MSC049-089-292130-
/O.CON.KJAN.TO.W.0116.000000T0000Z-191229T2130Z/
Hinds MS-Madison MS-
257 PM CST Sun Dec 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
NORTHEASTERN HINDS AND SOUTHWESTERN MADISON COUNTIES...
    
At 257 PM CST, a severe thunderstorm capable of producing a tornado
was located near Brownsville, or 8 miles north of Clinton, moving
northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Flora and Pocahontas around 305 PM CST.
  Annandale around 310 PM CST.
  Gluckstadt around 315 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9044 3248 9048 3261 9027 3253 9005
      3239 9010
TIME...MOT...LOC 2057Z 237DEG 41KT 3246 9037 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EC
337 
WWUS54 KJAN 292106
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
306 PM CST Sun Dec 29 2019

MSC049-089-292130-
/O.CON.KJAN.TO.W.0116.000000T0000Z-191229T2130Z/
Hinds MS-Madison MS-
306 PM CST Sun Dec 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
NORTHEASTERN HINDS AND SOUTHWESTERN MADISON COUNTIES...
    
At 306 PM CST, a severe thunderstorm capable of producing a tornado
was located near Annandale, or 9 miles northwest of Madison, moving
northeast at 55 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Gluckstadt around 315 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9036 3257 9033 3261 9027 3253 9005
      3239 9010
TIME...MOT...LOC 2106Z 239DEG 48KT 3254 9024 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EC
249 
WWUS54 KJAN 292119 RRA
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
319 PM CST Sun Dec 29 2019

MSC049-089-292130-
/O.CON.KJAN.TO.W.0116.000000T0000Z-191229T2130Z/
Hinds MS-Madison MS-
319 PM CST Sun Dec 29 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
NORTHEASTERN HINDS AND SOUTH CENTRAL MADISON COUNTIES...
    
At 319 PM CST, a severe thunderstorm capable of producing a tornado
was located over Ridgeland, moving east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northeastern Hinds and south central Madison Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3237 9031 3248 9027 3260 9024 3253 9005
      3239 9010
TIME...MOT...LOC 2119Z 257DEG 41KT 3241 9013 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

EC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Dec 29, 12:15 PM CST, 2 hours 36 minutes earlier.

Area forecast discussion, Dec 29, 12:15 PM CST, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
1215 PM CST Sun Dec 29 2019

.UPDATE...
Updated for Aviation and Forecast update...

&&

.DISCUSSION...
Models in a bit of conflict for the strength of this afternoons
convective potential. Short wave over TX/LA progged to move up and
along the frontal boundary, enhancing storm chances through this
afternoon until the front moves out of the region. Clouds and
showers ahead of the boundary limiting instability, not to mention
that the airmass has to recover from earlier precip. Can see the
trof axis pivoting on sat and radar imagery with the wave and
that will only enhance to llvl convergence this afternoon/evening
along the boundary. However, even the MLCAPE/MUCAPE is extremely
limited, and insolation/clearing is patchy at best. Better chances
for severe look to be within a narrow window of time this
afternoon with max shear values as the wave lifts through
Central MS. Have made a few updates to the grids, but given the
conditional nature of the severe threat, am keeping the overall
changes conservative.

Prior discussion below:

Today & tonight:

Today: This morning there remains some shower activity, with some
confined to north of Interstate 20 & eastern Mississippi up the
Highway 45 corridor, while increasing coverage of showers is
developing over the ArkLaMiss Delta. Synoptic analysis continues to
show a closed low over the Intermountain West, with a spoke of
stronger jet energy diving down into the Desert Southwest. As the
closed low aloft ejects northeast & associated spoke of energy
swings around the base of the trough, expect increasing isentropic
ascent & forcing in our region through the afternoon. Surface
analysis indicates a strong surface low, ~996mb, ejecting through
northern Iowa, while we remain under isentropic warm advection
pattern in the moistening warm sector. In addition this cold front
is analyzed right over the ArkLaTex & gradually moving into the
Delta. As the stronger ascent & forcing move in this morning through
today, coverage of convection will gradually increase & spread to
the east. Consensus is for rain chances to increase from now through
around midday over the Delta. The strongest push into the afternoon
will help drive strong height falls & eastward propagation of the
cold front & associated storms through the area by late evening.

Even though there remains copious amounts of low-deep layer shear,
widespread clouds & increasing rain coverage will limit diurnal
heating & destabilization. With the surface low so far north, wind
fields will become more veered with time. This will also help the
front lay out from southwest to northeast, this limits the clockwise
curve to the hodographs. Due to that, areas further to the south &
east will become limited for any severe potential into the
afternoon. Most of the HREF CAM suite continues to keep most of the
convection being anafrontal, with only a small uptick in intensity
into the afternoon, especially along & north of I-20. With gusty low-
level winds aloft, some brief damaging wind gusts remain possible.
The tornado threat, albeit low, remains possible, mainly in any east-
northeast bowing segments. The most vigorous look to the CAM suite
looks in the east & northeast into the afternoon, but it still has a
"squeegee" look to it, which keeps confidence lower. But overall,
adjustments were to slow down the eastward progression in the rain
chances & HWO graphic & trim up the southern extent. Any severe
threat should be out of the region before 9PM. Some heavy
downpours are possible across the Delta, with indications of a
quick 2 inches or so, which could keep any area rivers up. Recent
dry conditions will preclude the need for any mention in the HWO.
Highs will remain well above normal, especially along & southeast
of the Natchez Trace. Winds could briefly gust near 30mph in
spots, but not high enough for any mention in the HWO.

Tonight: As strong ascent & forcing drive the cold front through the
area, expect a rapid eastward progression of any rain & storms out
of the area. With PWs dropping to nearly a quarter of an inch &
strong isentropic subsidence, this will drive rain chances out just
around midnight & clouds will quickly clear. In the wake, expect
slightly above normal lows in the upper 30s to low 40s. /DC/

Monday through Saturday:

High pressure builds into and through the forecast area Monday
through New Year's Day. Quiet weather will prevail across the
forecast area during this time. Closer to seasonable conditions
will also exist Monday through New Year's Day, with highs climbing
into the 50s each day, and lows both Monday and Tuesday nights in
the 30s. However, clouds and moisture being increasing Wednesday
night, with conditions following suite into Thursday.

Rain chances will also be on the increase overnight Wednesday, with
better rain chances persisting Thursday into Thursday night. This
will be as a result of another storm system that's currently
advertised to lift northeast out of the north central gulf, into and
across the forecast area through Friday. Increasing deep moisture
over the CWA during this time could also potentially bring a bout of
heavy rainfall to the forecast area in the process, in addition to
perhaps the possibility for severe storms over at least a portion of
the CWA. These potentials remain several days out, and will need to
be monitored in future forecasts to better pinpoint if they will
indeed exist as we near Thursday, and if so, what are those exact
threats, timing, and potential rainfall totals.

As the system exits the region late Friday, so will the rain
chances. Currently, there doesn't appear to be much of a change in
the airmass over the region in the wake of this system. Therefore
the warmer conditions will persist as quiet weather looks to return
to the region on Saturday. /19/

&&

.AVIATION...
12Z TAF discussion:
Aviation forecast is a mix of a little of everything as a frontal
boundary approaches the region with showers and isolated thunder
associated with it. Thunder chances are actually relatively low
and have not been added yet to the prevailing weather. LIFR to VFR
conditions are current, and expect the widely varied categories to
continue through the afternoon and evening until the front clears
the region. Winds come around to more westerly behind the
boundary, gusting in excess of 20 kts in its wake. Guidance show a
brief return to more IFR cigs west of I-55 before breaking back
out to VFR by 06z.

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       72  41  58  35 /  74  61   0   0
Meridian      74  43  59  37 /  78  64   0   0
Vicksburg     69  40  58  35 /  88  31   0   0
Hattiesburg   75  44  60  37 /  67  52   1   0
Natchez       71  40  58  36 /  86  24   0   0
Greenville    62  39  54  35 /  96  30   0   0
Greenwood     67  40  55  34 /  89  63   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.

&&

HJS
Hazardous weather outlook, Dec 29, 7:39 AM CST, 7 hours 12 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson MS
739 AM CST Sun Dec 29 2019

ARZ074-075-LAZ007-023-024-026-MSZ018-019-034-052-054>066-292100-
Ashley-Chicot-Morehouse-Franklin LA-Catahoula-Concordia-Bolivar-
Sunflower-Washington-Lauderdale-Copiah-Simpson-Smith-Jasper-
Clarke-Jefferson-Adams-Franklin MS-Lincoln-Lawrence-
Jefferson Davis-Covington-Jones-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, east central
Mississippi, northwest Mississippi, and south central
Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Marginal
TIMING...Today

Isolated severe thunderstorms are possible. Some thunderstorms
could produce damaging wind gusts.  A tornado cannot be ruled
out.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

LAZ008-009-015-016-025-MSZ025>033-035>051-053-292100-
West Carroll-East Carroll-Richland-Madison LA-Tensas-Leflore-
Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha-
Humphreys-Holmes-Attala-Winston-Noxubee-Issaquena-Sharkey-Yazoo-
Madison MS-Leake-Neshoba-Kemper-Warren-Hinds-Rankin-Scott-Newton-
Claiborne-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, north central Mississippi,
northeast Mississippi, and southwest Mississippi.

.DAY ONE...Today and Tonight...

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

Severe thunderstorms are possible. Some thunderstorms could
produce damaging winds to 60 mph.  A tornado or two is possible.

(https://www.weather.gov/images/jan/graphicast/1.png)

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ072>074-292100-
Marion-Lamar-Forrest-
739 AM CST Sun Dec 29 2019

This hazardous weather outlook is for portions of south central
Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight...

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Monday through Saturday...

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations is not expected through next Saturday.

19

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms and tornadoes are
 likely with strong or violent tornadoes possible.
Moderate...Significant severe thunderstorms and tornadoes are
 likely with strong tornadoes possible.
Enhanced...Severe thunderstorms are likely and tornadoes are
 possible.
Slight...Severe thunderstorms and tornadoes are possible.
Marginal...Isolated severe thunderstorms are possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   https://www.spc.noaa.gov/
Meso Analysis...
   https://www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   https://www.spc.noaa.gov/products/outlook/
Storm Reports...
   https://www.spc.noaa.gov/climo/online/

In the hours before

Special weather statement, Dec 29, 12:58 PM CST, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Jackson MS
1258 PM CST Sun Dec 29 2019

MSZ019-291930-
Sunflower MS-
1258 PM CST Sun Dec 29 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER COUNTY
UNTIL 130 PM CST...

At 1256 PM CST, trained weather spotters reported a strong
thunderstorm near Drew, moving northeast at 65 mph.

Dime size hail has been reported with this storm.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

LAT...LON 3381 9045 3364 9066 3392 9066 3399 9058
      3399 9045
TIME...MOT...LOC 1856Z 223DEG 56KT 3384 9059

HJS
Special weather statement, Dec 29, 2:26 PM CST, 25 minutes before
Special Weather Statement
National Weather Service Jackson MS
226 PM CST Sun Dec 29 2019

LAZ026-292100-
Concordia LA-
226 PM CST Sun Dec 29 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CONCORDIA PARISH UNTIL
300 PM CST...

At 226 PM CST, Meteorologists were tracking a strong thunderstorm
over Acme, or 10 miles southeast of Larto, moving northeast at 60
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Slocum around 235 PM CST.
  Deer Park around 245 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3155 9149 3153 9148 3152 9152 3145 9152
      3138 9146 3136 9150 3137 9151 3143 9154
      3142 9157 3141 9158 3128 9151 3126 9165
      3119 9159 3116 9170 3118 9168 3120 9170
      3124 9181 3129 9182 3131 9187 3133 9187
TIME...MOT...LOC 2026Z 239DEG 53KT 3126 9180

EC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 29, 12:58 PM CSTSpecial Weather StatementJANSunflower32 min
Dec 29, 2:16 PM CSTSevere Thunderstorm WarningJANAdams, Jefferson44 min
Dec 29, 2:36 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds39 min
Dec 29, 2:43 PM CSTSevere Thunderstorm WarningJANAdams, Franklin47 min
Dec 29, 3:03 PM CSTSevere Thunderstorm WarningJANClaiborne, Copiah, Hinds, Jefferson42 min
Dec 29, 3:11 PM CSTSevere Thunderstorm WarningJANAttala, Holmes, Leake, Madison, Rankin, Scott and 1 more64 min
Dec 29, 3:30 PM CSTSpecial Weather StatementJANRankin45 min
Dec 29, 3:35 PM CSTTornado WarningJANAttala, Leake, Madison40 min
Dec 29, 3:46 PM CSTSevere Thunderstorm WarningJANAttala, Choctaw, Montgomery, Webster44 min
Dec 29, 4:02 PM CSTTornado WarningJANAttala, Choctaw, Clay, Oktibbeha, Webster, Winston43 min
Dec 29, 4:18 PM CSTSpecial Weather StatementJANNeshoba42 min
Dec 29, 4:42 PM CSTTornado WarningJANClay, Lowndes, Oktibbeha48 min
Dec 29, 5:12 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale, Neshoba, Newton48 min
Dec 29, 5:18 PM CSTTornado Warning Tornado observedJANKemper, Lauderdale, Neshoba, Newton57 min
Dec 29, 5:34 PM CSTTornado WarningJANLowndes, Noxubee56 min
Dec 29, 5:41 PM CSTSpecial Weather StatementJANCovington, Jefferson Davis, Marion, Smith64 min

Nearby

Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.